# SDR IPXA2023032992400

- Difficulty date: March 3, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Doubler
- Part number: 7075T6090C
- Part serial: NSN
- Condition: Cracked
- Location: Cowl Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CH1C#2 ENG BOTTOM OF NOSE COWL AIR INLET LANDING CUT OUT IS CRACKED.FABRICATED DOUBLER IAW CMM 71-11-05.
